# SDR SWAA2025112025597

- Difficulty date: October 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER WING LEADING EDGE LOWER ATTACH STRAP  AT OSS 65 RT WING.   OBTAINED OK TO INSTALL NUT PLATE ON OUTER WING LEADING EDGE LOWER ATTACH STRAP LOC AT OSS 65 ON RT WING.  REPAIRED RH WING - O/B FIXED LEADING EDGE - ATTACH STRAP OUTBOARD - BETWEEN TRACE OSS 26.94 & OSS 109.69 IAW EA 25-157-02897 AND SRM 51-40-02 ; DWG112A4401 SHEET 55 REV A.
